• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more

Can anyone in the know help please


is gonna shine in 2009


The Diet Guy
Hi Kirsty

You should be fine but assume you have declared this on your medical record form and chatted this through with your GP and your counsellor.



is gonna shine in 2009
Yeah i told the CDC ( but didn't know what the tablets had in them then ) and i actually got some tablets this morning while the doc signed my forms. I should only be on them another mth But as my axieties were fuelled by carry the extra weight, that should sort its self out anyway.

Thanks for the reply though.
It is more important to keep yourself mentally well. I would imagine they contain so little of anything which would affect the diet, it might be life eating some dust one day (sorry for the little britain innuendo!). The chemical is just a filler/binder I think and its effect on you will be negligible. I have take hypertension meds throughout diet and not affected me.

Good luck, and dont worry about the tabs - you'll get off them as soon as you can anyway!

Similar threads